# SDR AALA202203170599

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 34,938 hours, 4,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT EMERGENCY LIGHT LENS CRACKED ON LOWER FORWARD CORNER AT GALLEY G1A1C. REMOVED AND REPLACED EMERGENCY LIGHT AT AFT CORNER RIGHT SIDE OF GALLEY PER CMM 25-37-59.
